CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Reif-U"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2001
Number of items: 1.

2001

Reif, Ulrich and Schröder, Peter (2001) Curvature integrability of subdivision surfaces. Advances in Computational Mathematics, 14 (2). pp. 157-174. ISSN 1019-7168. https://resolver.caltech.edu/CaltechAUTHORS:20190829-131533096

This list was generated on Tue Aug 4 04:09:28 2020 PDT.